Fair warning, this post is not safe for work. I’m going to be going into detail about changes in my body so if you’re at work, wait until you’re on your lunch break and read it on your phone, or wait until you get home. If hearing genitals, and bodily functions make you uncomfortable read no further. However, if it’s because it’s an uncomfortable topic for you, not because you’re grossed out by blood and stuff; I implore you to keep reading anyway. You’ll learn something (hopefully).
So today is, or rather was, my one month anniversary on hormones. I have noticed a myriad of changes already, moreso in the past week and a half.
At their full dose, I will be taking Spironolactone 100mg and Estradial 2mg. I’m currently on 25mg of Spironolactone and .5mg of Estradial. In one month my doctor will bump me up to 50mg of Spiro and 1mg of Estradial. Two months after that I will be bumped up to the full dose and will be on that until I have surgery. I intend to have both bottom and top surgery.
Current medical recommendations are to be on hormones for two years before having surgery. Once I have bottom surgery the Spiro will be either stopped or dropped drastically.
The reason for this is with the removal of my testicles, I will no longer be producing as much testosterone and will no longer need such a high dose to block it.
Some Trans* women take progesterone; it’s not often recommended for women with mental health concerns it can make them worse. Due to my mental health diagnoses I won’t be taking progesterone.
I have started noticing minimal breast development, I’ve been debating getting my first bra; but I’m not sure yet.
My emotions are all over the place. If I’m anxious about something, my anxiety is more pronounced. I can go from crying to laughing back to wanting to kill someone in the span of 15 minutes. I don’t notice joyous emotions as strongly as what would consider “negative” emotions. By that I mean, I haven’t noticed occaisions of more pronounced joyousness or happiness, but sadness, lonliness, anger are all more pronounced. I’m not sure if that’s my anti-depressent or what the cause of that is. That’s not to say I’m walking around constantly depressed or angry. When I’m not feeling those feelings I feel… mute?
This past week I’ve begun to notice/have hot flashes. Sometimes they last hours, sometimes they last a few minutes.
As far as sexual side effects or my genitalia, I have noticed in the last week that I can no longer maintain an erection. Within the first week of starting hormones I noticed my ejaculate had changed in consistency which is my body not producing sperm. I would venture to guess at this point I am permanently sterile. That is to be expected, but I wasn’t sure how fast it would occur. I haven’t yet figured out what arousal and orgasm mean to me or how to achieve them. That will come with time and experimentation.
That’s all I have for now. Hope you’re safe and warm. Don’t forget to comment below or on my Facebook/Twitter/Tumblr, information is all below. Also, don’t forget to donate to Patreon if you can, it will help me afford to work on my book.
PS: Check out Scott Matthew’s Album – “Unlearned”. All of Scott’s work is great.